# SDR SWAA2022031539613

- Difficulty date: September 3, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 61,475 hours, 36,092 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD HORIZONTAL STABILIZER;PANEL 333AB HAS BLADE SEAL WITH CRACK / REMOVED AND REPLACED; BLADE SEAL AT LEFT FWD HORIZONTAL STABILIZER PANEL # 333AB AS PER B737-700 REF. SRM 51-40-05-0G-0
